# SDR SWIA200819647

- Difficulty date: March 19, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 12,970 hours, 11,345 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE CRACKED ON AFT SIDE, FOUND AT C-CHECK.  REPLACED PAX DOOR LATCH LOCK BOX ASSEMBLY AS PER CRJ200 AMM 52-11-25-400-801.
